# SDR UIEA2011012300012

- Difficulty date: January 23, 2011
- Submitted: January 26, 2011
- Operation: Air carrier
- Aircraft: N412MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30559
- Aircraft time: 48,154 hours, 7,180 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 65B0432542
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE D02 PLUS C03, GENERAL DAMAGE WAS DETECTED ON STIFFENER, DEFORMED DAMAGE WAS DETECTED ON 65B04925-47 STIFFENER, AND IMPACT CRACK DAMAGE WAS DETECTED ON THE 65B04925-84 STIFFENERS (2 PLACES).( REPAIR OF GENERAL DAMAGE ON 65B04325-42 STIFFENER AT BS 1760/S-43R-44R, AS DOCUMENTED IAW EGAT NCR 694 WAS REPAIRED IAW EGAT EI T2011P53B-176.  THE DAMAGED STIFFENER WAS REMOVED AND REPLACED.  REPAIR OF DEFORMED DAMAGE ON 65B04925-47 STIFFENER AT BS 1640/S-47-49R, AS DOCUMENTED IAW EGAT NCR 693 WAS REPAIRED IAW EGAT EI T2011P57B-142. THE DAMAGED STIFFENER WAS R & R.  REPAIR OF CRACK IMPACT DAMAGE ON 65B04925-84 STIFFENER AT BS 1640/S-49R AND BS 1720/S-49R, AS DOCUMENTED IAW EGAT NCR 692/693 WERE REPAIRED IAW EGAT EI T2011P53B-177.  THE DAMAGED STIFFENERS (2 PLACES) WERE R & R.
